# SDR IPXA2016060204158

- Difficulty date: May 15, 2016
- Submitted: June 3, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 70011154943
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN L-3 DOOR JAMB WEB IS CRACKED AT THE BOTTOM LIGHTNING HOLE, FWD SIDE, AFT END.  REPAIRED CRACKED L-3 DOOR JAMB WEB IAW SRM 53-40-15. REPAIR 3 FIG 201.
